# SDR SWIA2020032749471

- Difficulty date: March 7, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 41,889 hours, 26,872 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SUPPORT STRUCTURE AFT WING TO FUSELAGE FAIRING FS939.00 ANGLE IS CORRORED (AS MARKED)   (C-CHECK) RO 3/25/2020   REMOVED AND REPLACED NEW ANGLE P/N SH670-39189-1 AT EXTERNAL SUPPORT STRUCTURE AFT WING TO FUSELAGE FAIRING FS932.00 REF CRJ700 SRM.
